# SDR AALA20011206

- Difficulty date: June 3, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 720D-720E OUTBOARD SIDE STRINGER 26R SKIN LAP HAS 3 INCH BY 10 INCHES OF CORROSION AROUND ATTACH FASTENERS.  REMOVED CORROSION PER SRM 51-10-6, CUTOUT CORROSION AT SKIN LAP.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3.  (M)
